# SDR 9WGA2022110554201

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N542KD
- Make and model: Doug MD-11F
- Aircraft serial: 48542
- Aircraft time: 73,684 hours, 14,931 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Control Panel
- Part number: 4059032901
- Part serial: 94070385
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO BEING UNABLE TO RETRACT SLATS AS MAX AMBER FOOT STUCK AT 250KIAS ON SPEED SCALE.  SIMULATED SPEED TO 246 KIAS, ALT 27000 USING PITOT STATIC TEST SET. ALL SYSTEM INDICATIONS NORMAL, SLAT OPS NORMAL IAW 34-11-00-700-801. REMOVED AND REPLACED AFSCP, OPS TEST NORMAL IAW 22-00-02-700-801.
